Alert archive / North Dakota / Red Flag Warnings in 2008

Red Flag Warning 19, NWS Bismarck, ND

May 4, 200832 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at May 4, 2008, 3:25 AM MDT for 32 counties in North Dakota. It took effect at May 4, 2008, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 4, 2008, 3:25 AM MDT (09:25 UTC)
In effect from
May 4, 2008, 11:00 AM MDT
Expired
May 4, 2008, 8:06 PM MDT
In force
9 hr
Issued by
NWS Bismarck, ND
All 32 counties

Adams County, ND, Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Sioux County, ND, Stark County, ND, Stutsman County, ND, Ward County, ND, Wells County, ND, Williams County, ND

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2008-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2008-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3488 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KBIS 040925
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
425 AM CDT SUN MAY 4 2008



NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051-
041730-
/O.NEW.KBIS.FW.W.0019.080504T1700Z-080505T0300Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
425 AM CDT SUN MAY 4 2008 /325 AM MDT SUN MAY 4 2008/

...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO
10 PM CDT /9 PM MDT/ THIS EVENING FOR CENTRAL NORTH DAKOTA FOR LOW
RELATIVE HUMIDITIES AND AFTERNOON WINDS GUSTING TO 30 MPH...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO
10 PM CDT /9 PM MDT/ THIS EVENING. 

RELATIVE HUMIDITIES WILL DROP TO 15 TO 25 PERCENT THIS AFTERNOON.
LIGHT WINDS THIS MORNING WILL BECOME NORTH TO NORTHWEST AND
INCREASE TO 10 TO 20 MPH WITH GUSTS TO 30 MPH BY AFTERNOON. THE
COMBINATION OF DRY RELATIVE HUMIDITIES AND GUSTY WINDS WILL CAUSE
RED FLAG CONDITIONS ACROSS CENTRAL NORTH DAKOTA THIS AFTERNOON AND
EARLY EVENING. 


A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED THAT WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
5 follow-up statements
000 
WWUS83 KBIS 041707
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1207 PM CDT SUN MAY 4 2008

NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051-
050200-
/O.CON.KBIS.FW.W.0019.000000T0000Z-080505T0300Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1207 PM CDT SUN MAY 4 2008 /1107 AM MDT SUN MAY 4 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING...

RELATIVE HUMIDITIES WILL DROP TO 15 TO 20 PERCENT THIS AFTERNOON.
SUSTAINED NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 
30 MPH WILL CONTINUE THROUGH THE EARLY EVENING. THE COMBINATION OF
LOW RELATIVE HUMIDITIES AND GUSTY WINDS WILL CREATE CRITICAL FIRE
WEATHER BEHAVIOR THIS AFTERNOON AND EARLY EVENING...THUS THE RED
FLAG WARNING CONTINUES ACROSS CENTRAL NORTH DAKOTA. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED THAT WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

KS/WAA
000 
WWUS83 KBIS 042101
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
401 PM CDT SUN MAY 4 2008

NDZ001-009-017-050200-
/O.EXB.KBIS.FW.W.0019.000000T0000Z-080505T0200Z/
DIVIDE-WILLIAMS-MCKENZIE-
401 PM CDT SUN MAY 4 2008

...RED FLAG WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

RELATIVE HUMIDITIES BETWEEN 10 AND 20 PERCENT ALONG WITH SUSTAINED
NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH WILL
CONTINUE THROUGH THE EARLY EVENING. THE COMBINATION OF LOW RELATIVE
HUMIDITIES AND GUSTY WINDS WILL CONTINUE TO CREATE CRITICAL FIRE
WEATHER BEHAVIOR...THUS THE RED FLAG WARNING CONTINUES ACROSS CENTRAL
NORTH DAKOTA THROUGH EARLY TONIGHT. WINDS WILL SUBSIDE TO 10 TO 15 MPH
BY AROUND SUNSET WITH HUMIDITIES RECOVERING ABOVE 20 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED THAT WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051-
050200-
/O.CON.KBIS.FW.W.0019.000000T0000Z-080505T0300Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
401 PM CDT SUN MAY 4 2008 /301 PM MDT SUN MAY 4 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING...

RELATIVE HUMIDITIES BETWEEN 10 AND 20 PERCENT ALONG WITH SUSTAINED
NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH WILL
CONTINUE THROUGH THE EARLY EVENING. THE COMBINATION OF LOW RELATIVE
HUMIDITIES AND GUSTY WINDS WILL CONTINUE TO CREATE CRITICAL FIRE
WEATHER BEHAVIOR...THUS THE RED FLAG WARNING CONTINUES ACROSS CENTRAL
NORTH DAKOTA THROUGH EARLY TONIGHT. WINDS WILL SUBSIDE TO 10 TO 15 MPH
BY AROUND SUNSET WITH HUMIDITIES RECOVERING ABOVE 20 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED THAT WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

KS/WAA
000 
WWUS83 KBIS 042112 CCA
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
412 PM CDT SUN MAY 4 2008

NDZ001-009-017-050200-
/O.EXB.KBIS.FW.W.0019.000000T0000Z-080505T0200Z/
DIVIDE-WILLIAMS-MCKENZIE-
412 PM CDT SUN MAY 4 2008

...RED FLAG WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

RELATIVE HUMIDITIES BETWEEN 10 AND 20 PERCENT ALONG WITH SUSTAINED
NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH WILL
CONTINUE THROUGH THE EARLY EVENING. THE COMBINATION OF LOW RELATIVE
HUMIDITIES AND GUSTY WINDS WILL CONTINUE TO CREATE CRITICAL FIRE 
WEATHER BEHAVIOR...THUS THE RED FLAG WARNING CONTINUES FOR CENTRAL 
NORTH DAKOTA AND PORTIONS OF WESTERN NORTH DAKOTA THROUGH EARLY 
TONIGHT. WINDS WILL SUBSIDE TO 10 TO 15 MPH BY AROUND SUNSET WITH 
HUMIDITIES RECOVERING ABOVE 20 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED THAT WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051-
050200-
/O.CON.KBIS.FW.W.0019.000000T0000Z-080505T0300Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
401 PM CDT SUN MAY 4 2008 /301 PM MDT SUN MAY 4 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING...

RELATIVE HUMIDITIES BETWEEN 10 AND 20 PERCENT ALONG WITH SUSTAINED 
NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH WILL 
CONTINUE THROUGH THE EARLY EVENING. THE COMBINATION OF LOW RELATIVE 
HUMIDITIES AND GUSTY WINDS WILL CONTINUE TO CREATE CRITICAL FIRE 
WEATHER BEHAVIOR...THUS THE RED FLAG WARNING CONTINUES FOR CENTRAL 
NORTH DAKOTA AND PORTIONS OF WESTERN NORTH DAKOTA THROUGH EARLY 
TONIGHT. WINDS WILL SUBSIDE TO 10 TO 15 MPH BY AROUND SUNSET WITH 
HUMIDITIES RECOVERING ABOVE 20 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED THAT WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

KS/WAA
000 
WWUS83 KBIS 042148
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
448 PM CDT SUN MAY 4 2008

NDZ001-009-017-050300-
/O.EXT.KBIS.FW.W.0019.000000T0000Z-080505T0300Z/
DIVIDE-WILLIAMS-MCKENZIE-
448 PM CDT SUN MAY 4 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

RELATIVE HUMIDITIES BETWEEN 10 AND 20 PERCENT ALONG WITH SUSTAINED
NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH WILL
CONTINUE THROUGH THE EARLY EVENING. THE COMBINATION OF LOW RELATIVE
HUMIDITIES AND GUSTY WINDS WILL CONTINUE TO CREATE CRITICAL FIRE
WEATHER BEHAVIOR...THUS THE RED FLAG WARNING CONTINUES FOR CENTRAL
NORTH DAKOTA AND PORTIONS OF WESTERN NORTH DAKOTA THROUGH EARLY
TONIGHT. WINDS WILL SUBSIDE TO 10 TO 15 MPH SHORTLY AFTER SUNSET
WITH HUMIDITIES RECOVERING ABOVE 20 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED THAT WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051-
050300-
/O.CON.KBIS.FW.W.0019.000000T0000Z-080505T0300Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
448 PM CDT SUN MAY 4 2008 /348 PM MDT SUN MAY 4 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING...

RELATIVE HUMIDITIES BETWEEN 10 AND 20 PERCENT ALONG WITH SUSTAINED
NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH WILL
CONTINUE THROUGH THE EARLY EVENING. THE COMBINATION OF LOW RELATIVE
HUMIDITIES AND GUSTY WINDS WILL CONTINUE TO CREATE CRITICAL FIRE
WEATHER BEHAVIOR...THUS THE RED FLAG WARNING CONTINUES FOR CENTRAL
NORTH DAKOTA AND PORTIONS OF WESTERN NORTH DAKOTA THROUGH EARLY
TONIGHT. WINDS WILL SUBSIDE TO 10 TO 15 MPH SHORTLY AFTER SUNSET
WITH HUMIDITIES RECOVERING ABOVE 20 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED THAT WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

KS
000 
WWUS83 KBIS 050206
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
906 PM CDT SUN MAY 4 2008

...RED FLAG WARNING FOR PARTS OF NORTHWEST AND CENTRAL NORTH
DAKOTA HAS BEEN CANCELLED...

.SURFACE OBSERVATIONS TAKEN AT 9 PM CDT INDICATE THAT WINDS ARE
AT OR BELOW 20 MPH AND RELATIVE HUMIDITIES ARE RISING INTO THE
UPPER TEENS AND LOWER 20S PERCENT. EVEN WITH VERY HIGH RANGELAND
FIRE INDICES...A RED FLAG WARNING IS NO LONGER WARRANTED.

NDZ001>005-009>013-017>023-025-033>037-041-042-044>048-050-051-
050315-
/O.CAN.KBIS.FW.W.0019.000000T0000Z-080505T0300Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-
ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
906 PM CDT SUN MAY 4 2008 /806 PM MDT SUN MAY 4 2008/

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED
FLAG WARNING. 

SURFACE OBSERVATIONS TAKEN AT 9 PM CDT INDICATE THAT WINDS ARE AT
OR BELOW 20 MPH AND RELATIVE HUMIDITIES ARE RISING INTO THE UPPER
TEENS AND LOWER 20S PERCENT. EVEN WITH VERY HIGH RANGELAND FIRE
INDICES...A RED FLAG WARNING IS NO LONGER WARRANTED.

$$

SCHECK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at May 4, 1:58 AM MDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 4, 1:58 AM MDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
258 AM CDT SUN MAY 4 2008

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT...
WILL ISSUE A RED FLAG WARNING FOR CENTRAL NORTH DAKOTA THIS
AFTERNOON AND EARLY EVENING. LOOKS LIKE ANOTHER DRY DAY WITH WINDS
PICKING UP IN THE AFTERNOON AS AFTERNOON HEATING CREATES AN
ADIABATIC SOUNDING TO AROUND 700 MB MOST AREAS. THIS WILL ALLOW
MOMENTUM TRANSFER TO THE SURFACE...WITH WINDS ALOFT IN CENTRAL ND
AROUND 25 KTS THIS SHOULD TRANSLATE TO SURFACE WINDS GUSTING TO 25
TO 30 MPH. DEWPOINTS ARE HIGHER THAN YESTERDAY...BUT AFTERNOON
HEATING WILL MIX OUT THE LOW LEVEL MOISTURE AND EXPECT AFTERNOON
RELATIVE HUMIDITIES 15 TO 25 PERCENT ACROSS THE FORECAST AREA. LOW
RHS AND WINDS GUSTING ABOVE 25 MPH TIP THE BALANCE ON THE SIDE OF
ISSUING THE WARNING. WILL CONTINUE THE WX TREND OF THE PREVIOUS
FORECAST AS IT FITS WELL WITH THE MODEL TRENDS. THE UPPER LEVEL
LOW IN MANITOBA WILL SHIFT NORTH WITH TIME TRENDING TOWARD ZONAL
FLOW ACROSS THE FORECAST AREA WITH SHORT WAVES MOVING THROUGH THE
FLOW BRINGING A CHANCE OF LIGHT PRECIP TO THE AREA. AFTERNOONS
MONDAY AND TUESDAY WILL BE MARGINALLY UNSTABLE BUT ENOUGH FOR A
SLIGHT CHANCE OF TSTMS. TEMPERATURES WILL BE AROUND NORMAL MOST
AREAS.

.LONG TERM...WEDNESDAY THROUGH SUNDAY
A POORLY PHASED PATTERN WITH A NUMBER PK WEAK SMALL SCALE SHORTWAVES
WILL PRODUCE SOME SMALL CHANCES OF LIGHT PRECPITATION. LOCATION
TIMING DIFFICULT BUT IT APPEARS IN BOTH THE GFS AND ECMWF THAT OUR
WESTERN ZONES STAND THE BEST CHANCE.

&&

.AVIATION..A WEAK COLD FRONT WILL BRING LITTLE CHANGE WITH
IT...PERHAPS SOME ENHANCED LOW LEVEL TURBULENCE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON CDT /11 AM MDT/ TODAY TO 10 PM CDT /9
PM MDT/ THIS EVENING FOR NDZ002>005-010>013-018>023-025-033>037-
041-042-044>048-050-051.

&&

TSW/RL
Hazardous weather outlook, May 3, 10:36 AM MDT, 16 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1136 AM CDT SAT MAY 3 2008

NDZ001-009-017-031>034-040>048-050-051-041645-
DIVIDE-WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
1136 AM CDT SAT MAY 3 2008 /1036 AM MDT SAT MAY 3 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND
SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ002>005-010>013-018>023-025-035>037-041645-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-
STUTSMAN-
1136 AM CDT SAT MAY 3 2008 /1036 AM MDT SAT MAY 3 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RED FLAG WARNING IS IN EFFECT FOR PORTIONS OF NORTHERN AND CENTRAL
NORTH DAKOTA THIS AFTERNOON AND EARLY EVENING FOR STRONG WINDS AND
LOW RELATIVE HUMIDITIES.

MINIMUM HUMIDITIES WILL RANGE FROM 12 TO 18 PERCENT THIS AFTERNOON
ALONG WITH NORTHWEST WINDS OF 15 TO 25 MPH. RANGELAND FIRE DANGER
INDICES WILL REMAIN IN THE VERY HIGH CATEGORY. THE COMBINATION OF
THE STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY HIGH RANGELAND
FIRE DANGER INDICES WILL CREATE CRITICAL FIRE WEATHER BEHAVIOR THIS
AFTERNOON INTO THE EARLY EVENING HOURS. THUS A RED FLAG WARNING HAS
BEEN ISSUED. WINDS WILL QUICKLY SUBSIDE BY SUNSET AND HUMIDITIES
WILL BEGIN TO RECOVER ABOVE 20 PERCENT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

Nearby

Red Flag Warnings in North Dakota, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.